Proper holomorphic mappings between rigid polynomial domains in Cn+1.

Título inglés Proper holomorphic mappings between rigid polynomial domains in Cn+1.
Título español Funciones holomórficas propias entre dominios polinómicos rígidos en Cn+1.
Autor/es Coupet, Bernard ; Ourimi, Nabil
Organización Cent. Math. Informat. Univ. Aix-Marseille, Marsella, Francia
Revista 0214-1493
Publicación 2001, 45 (1): 69-77, 19 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés We describe the branch locus of proper holomorphic mappings between rigid polynomial domains in Cn+1. It appears, in particular, that it is controlled only by the first domain. As an application, we prove that proper holomorphic self-mappings between such domains are biholomorphic.
Clasificación UNESCO 120211
Palabras clave español Funciones holomorfas de varias variables ; Funciones de variable compleja ; Dominios pseudoconvexos ; Hipersuperficies
Código MathReviews MR1829577
Icono pdf Acceso al artículo completo